# SDR CA970603022

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Contrl Unit
- Part number: 4916405
- Condition: Failed
- Location: Rt Hand Slat
- Part time: 2,301 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT SPOILER/SPOILERON CAUTION MESSAGE DISPLAYED. FOUND RIGHT HAND SLAT ELECTRONIC CONTROL UNIT AT FAULT.
